MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter could not be placed during the procedure; therefore, the procedure was cancelled.It was noted that the patient had already been administered feneral anesthesia.There were no device issues and no patient complications.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this ams 700 accessory kit underwent a thorough analysis.Visual inspection identified there were two straight window quick connectors (wqc), three right angle wqc, three straight suture-tie connectors, two right angle suture-tie connectors, eight collets, one collet holder, one 22g blunt tip needle, four 13 cm lengths of tubing and 1 tubing plug.All these components passed visual inspection.Additionally, it was noted that one straight wqc, one 22g blunt tip needle, two 15g blunt tip needles, two keith needles and one proximal tool were not returned for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available no fault conditions could be identified.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that the catheter could not be placed during the procedure; therefore, the procedure was cancelled.It was noted that the patient had already been administered general anesthesia.There were no device issues and no patient complications.This event is being reported for the procedure aborted after patient sedation with general anesthesia.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16993760
Report Number2124215-2023-25908
Device Sequence Number17846147
Product Code FHW
UDI-Device Identifier00878953001135
UDI-Public00878953001135
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1100284791
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown